# SDR DALA2022011200248

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 83,974 hours, 38,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 EXIT SIGN IN FRONT OF FLIGHT DECK BTWN 1L/1R CRACKED AND LENS FELL OUT. ON PILOTS SEAT. CORRECTIVE ACTION: RESECURED EXIT SIGN + LENS. NO SIGNS OF CRACKS. (8402474)
